MAUDE Adverse Event Report: ADVANTAGE MEDICAL ELECTRONICS, LLC AMC; 5 LEAD DISPOSABLE GE TO PINCH, SHLD, 30", OM COMBINER, AHA

ADVANTAGE MEDICAL ELECTRONICS, LLC AMC; 5 LEAD DISPOSABLE GE TO PINCH, SHLD, 30", OM COMBINER, AHA
Model Number LWM-341DS30/5A
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Covenant health's director of supply chain and nurse manager of the progressive care cardiovascular unit reported that 5 lead disposable ge to pinch, shld, 30", om combiner, aha part number lwm-341ds30/5a ,reported falsely vfib/torsades measurement on a patient.It was then reported that the patient was asleep and not in need of cardiac intervention.It was stated that after the event and the patient was deemed safe.
 
Additional Manufacturer Narrative
Additional information 09 oct 2024: supplier was contacted to inform them about the complaint.Supplier have not received any complaints or feedback associate with this failure in the past.Since the lot information was not provided a review of 20024 device history records (dhrs) was requested.No issues were identified on those dhrs.All cables are subject to 100% electrical function testing and have passed.No additional information was provided by the supplier since no product is available and nolot information was received.Similar product (same part numbers) is undergoing testing to finalize investigation.No failures have been identified at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Since the complaint unit was not returned and the lot number was not provided, an inventory search of available lots was conducted but part lwm-341ds30/5a was not available.A search of part number lw-341ds30/5a was conducted and inventory was found available to inspect for potential issues that could contribute to the false vfib/torsades measurements.The only difference between part numbers lwm-341ds30/5a and lw-341ds30/5a is the branding.Lwm-341ds30/5a is oem branded and lw-341ds30/5a is lifesync branded.Twenty-five (25) pieces of part number lw-341ds30/5a, lot number cc240108b, were inspected to identify any defects that could contribute to a false vfib/torsades measurement.The leadwires were inspected for the following attributes.1.Visual inspection.The leadwires were visually inspected for exposed wire, mold defects, pinch clip defects, insulation breach, yoke connector contact damage, and pinch clip connector damage.All leadwires passed the acceptance criteria.No damage was found on the leadwires.2.Color match.The leadwires were inspected to verify the leadwire position color marked on the yoke connection matched the color of the pinch clip to verify correct connections.All leadwires passed the acceptance criteria.All yoke leadwire position color matched the color of the pinch clip.3.Pinch clip function.The leadwire pinch clips were inspected to verify proper lever function and verified for a sure fit onto a sample 3m red dot ecg electrode.All leadwires passed the acceptance criteria.All leadwire pinch clips functioned properly and could be securely connected to the sample 3m red dot ecg electrode.4.Hipot testing.The leadwires were hipot tested to per wi-100 amc cable and leadwire cirris 4250 hi-pot inspection to verify proper leadwire construction and identify any potential failure modes by the use of high voltage potential testing.The cirris high voltage cable tester verifies the following low and high voltage failure modes.Low voltage: open error, short error, mis-wire error, component error.High voltage: overcurrent error, leakage current, dielectric failure.All leadwires passed the acceptance criteria documented in wi-100 amc cable and leadwire cirris 4250 hi-pot.5.Monitor test - ge carescape one.The leadwires were connected to a ge carescape one patient monitor, serial number (b)(6), ge ecg parameter cable, serial number (b)(6), and an pronk technologies sl-8 multi-parameter ecg patient simulator to verify correct heart rate, respiration and ecg waveforms.All leadwires passed the acceptance criteria.All heart rate and respiration measurements were accurate based on the ecg patient simulator settings and all ecg waveforms were accurate for each leadwire.6.Monitor test - ge carescape b650.The leadwires were connected to a ge carescape b650 patient monitor, serial number (b)(6), oem ge ecg trunk cable, part number 2106305-002, lot number 190520b, and an pronk technologies sl-8 multi-parameter ecg patient simulator to verify correct heart rate, respiration and ecg waveforms.All leadwires passed the acceptance criteria.All heart rate and respiration measurements were accurate based on the ecg patient simulator settings and all ecg waveforms were accurate for each leadwire.Based on the testing documented above, none of the lw-341ds30/5a 5 lead disposable leadwire samples had any defects that could lead to a false vfib/torsades measurement.Risk review biscayne leadwire risk analysis (b)(6) documents an erroneous data transfer hazard with a severity of 3 and a post mitigation occurrence of 1.The residual risk factor after risk control measures is documented as 3, low risk.In addition, supplier was contacted to inform them about the complaint.Supplier have not received any complaints or feedback associate with this failure in the past.Since the lot information was not provided a review of 2024 device history records (dhrs) was requested.No issues were identified on those dhrs.All cables are subject to 100% electrical function testing and have passed.No additional information was provided by the supplier since no product is available and no lot information was received.Based on investigation performed complaint cannot be verified.
 
Event or Problem Description
Covenant health's director of supply chain and nurse manager of the progressive care cardiovascular unit reported that 5 lead disposable ge to pinch, shld, 30", om combiner, aha part number lwm-341ds30/5a, reported falsely vfib/torsades measurement on a patient.It was then reported that the patient was asleep and not in need of cardiac intervention.It was stated that after the event and the patient was deemed safe.

Brand Name
AMC
Common Device Name
5 LEAD DISPOSABLE GE TO PINCH, SHLD, 30", OM COMBINER, AHA
Manufacturer (Section D)
ADVANTAGE MEDICAL ELECTRONICS, LLC
11705 nw 39th st.
coral springs FL 33065 2511
Manufacturer Contact
nilka medina
11705 nw 39th st.
coral springs, FL 33065-2511
MDR Report Key20185872
Report Number1063285-2024-00002
Device Sequence Number8850922
Product Code DSA
UDI-Device Identifier00849593005982
UDI-Public00849593005982
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K992524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLWM-341DS30/5A
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer08/13/2024
08/13/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date10/09/2024
11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown